... over body ) and red swollen itchy rashes on nose , lips chin with sun exposure .im on 200 mg plaquenil twice a day. I was dianosed with discoid lupus n lichenoid planus through skin biospy
I'm sorry but I have no idea. I haven't heard of a reaction like that from Plaquenil but I'm not a doctor. It certainly sounds like a reaction from a medication but I can't lend anything useful in way of possible culprits. I would recommend researching how long it takes to get each med out of your system and eliminate them one at a time by discontinuing each med for that period of time. (If your doctor has nothing useful to say on the matter. Your doctor or their nurse would be the best place to start.) Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Jun 2010 • 1 answer
Updated 15 Nov 2011 • 4 answers
Updated 2 Mar 2012 • 1 answer
Systemic Lupus Erythematosus - Would like to know if anyone stopped taking plaquenil and if they had
Updated 4 Nov 2013 • 2 answers
Updated 27 Sep 2018 • 2 answers